Tags

Type your tag names separated by a space and hit enter

Terbinafine-induced subacute cutaneous lupus erythematosus.
Br J Dermatol. 1998 Dec; 139(6):1132-3.BJ

Authors

No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

9990400

Citation

Brooke, R, et al. "Terbinafine-induced Subacute Cutaneous Lupus Erythematosus." The British Journal of Dermatology, vol. 139, no. 6, 1998, pp. 1132-3.
Brooke R, Coulson IH, al-Dawoud A. Terbinafine-induced subacute cutaneous lupus erythematosus. Br J Dermatol. 1998;139(6):1132-3.
Brooke, R., Coulson, I. H., & al-Dawoud, A. (1998). Terbinafine-induced subacute cutaneous lupus erythematosus. The British Journal of Dermatology, 139(6), 1132-3.
Brooke R, Coulson IH, al-Dawoud A. Terbinafine-induced Subacute Cutaneous Lupus Erythematosus. Br J Dermatol. 1998;139(6):1132-3. PubMed PMID: 9990400.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Terbinafine-induced subacute cutaneous lupus erythematosus. AU - Brooke,R, AU - Coulson,I H, AU - al-Dawoud,A, PY - 1999/2/17/pubmed PY - 1999/2/17/medline PY - 1999/2/17/entrez SP - 1132 EP - 3 JF - The British journal of dermatology JO - Br J Dermatol VL - 139 IS - 6 SN - 0007-0963 UR - https://www.unboundmedicine.com/medline/citation/9990400/Terbinafine_induced_subacute_cutaneous_lupus_erythematosus_ L2 - https://onlinelibrary.wiley.com/resolve/openurl?genre=article&sid=nlm:pubmed&issn=0007-0963&date=1998&volume=139&issue=6&spage=1132 DB - PRIME DP - Unbound Medicine ER -